MathSciNet Relay Station
MathSciNet bibliographic data
MR965246 26A33 (26D10 42B25)
Martín-Reyes, F. J.; Sawyer, E. Weighted inequalities for Riemann-Liouville fractional integrals of order one and greater. Proc. Amer. Math. Soc. 106 (1989), no. 3, 727–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement